# SDR SWAA2022031005226

- Difficulty date: June 12, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 47,554 hours, 31,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY R/H SIDEWALL PANEL 122AW AFT CAP STRIP IS CRACKED. / RECIEVED FWD CARGO BAY R/U SIDEWALL 122AW AFT CAP STRIP. CAP STRIP TO BE INSTALLED WITH PANEL 122AW ON CARD JPANEL-121-CLOSE.
